Translator Disclaimer
September 1963 Integral operators in the study of an algebra and of a coefficient problem in the theory of three-dimensional harmonic functions
Stefan Bergman
Duke Math. J. 30(3): 447-460 (September 1963). DOI: 10.1215/S0012-7094-63-03049-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 3 • September 1963
Back to Top